Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had spotting after sex, bleeding, yellow discharge, had itching. What happened?

Hi I m ,17 yrs old. Last Thursday I had intercourse with my boyfriend. We have not had sex in a long time, it lasted maybe 10-15 minutes. It was rougher then usually. After sex I noticed that he ripped me and I was bleeding a bit kind of like spotting. When I went to pee it stung but only for that night. Next day I noticed it was swollen up a little. Then it would start itching now I have a slight yellow discharge and its still itching. What do I do.?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Regardless of the fact that your boyfriend used protection or not you might need to undergo testing for sexually transmitted diseases and get treated for any kind of infection you might be having (most likely fungal). I hope you visit with your gynecologist as soon as you can and get a consultation.

I hope this helps. Take care and have a lovely day !
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor